# SDR 08FDEA03864

- Difficulty date: September 13, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 30,062 hours, 6,929 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB75657
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEADING EDGE COMPARTMENT RIB AT XOS 1003 FOUND CRACK.  REMOVED AND REPLACED WITH NEW RIB AS PER SRM 51-33-01 VOLUME II.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
